# SDR DL777040942

- Difficulty date: October 2, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 21,143 hours, 3,961 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRC FAN STATUS MSG CAME ON SHORTLY AFTER F/A`S REPORTED SMELLING SMOKE THE SMOKE DISAPPEARED QUICKLY.  MAT SHOWS UPPER FWD REC FAN FAILED OVERHEATED FWD TO MCO AND PLACARD PER MEL 21-25-01 MAINT PROC APPLIED.
